Journal of Symbolic Logic

Review: Erik Stenius, Das Interpretationsproblem der Formalisierten Zahlentheorie und ihre Formale Widerspruchsfreiheit

G. Kreisel

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 18, Issue 3 (1953), 262-263.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731651

JSTOR
links.jstor.org

Citation

Kreisel, G. Review: Erik Stenius, Das Interpretationsproblem der Formalisierten Zahlentheorie und ihre Formale Widerspruchsfreiheit. J. Symbolic Logic 18 (1953), no. 3, 262--263. https://projecteuclid.org/euclid.jsl/1183731651


Export citation